MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 12" (30 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 12" (30 CM); CATHETER PERCUTANEOUS
Catalog Number CS-04400
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "the swg was unable to pass through the dilator during the procedure because of resistance.Therefore, the kit was replaced with a new kit to complete the procedure.No injury to the patient occurred." additional information received states "there was a burr like deformation near the hub on the dilator".There was no medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one dilator for analysis.Obvious signs of use were observed on the returned sample.Visual analysis revealed that the dilator body was deformed towards the proximal end.The extrusion outer diameter was clearly narrower at the proximal end compared to the distal end.The material of the dilator was also frayed with the appearance of a molding defect.Microscopic examination confirmed the damage.No other defects or anomalies were observed.The deformed area of the dilator extrusion measured approximately 0mm - 100mm from the proximal end of the dilator extrusion.The dilator body from the hub to the tip measured 3.97638", which is within the specification limits of 3 3/4" - 4 1/4" per the dilator graphic.The dilator outer diameter at the proximal (deformed) end measured 0.0970", which is not within the specification limits of 0.090" - 0.092" per the dilator extrusion graphic.The dilator outer diameter distal to the damaged portion (the undamaged area) measured 0.1120", which is also not within the specification limits of 0.090" - 0.092" per the dilator extrusion graphic.The dilator inner diameter at the tip measured 0.036", which is within the specification limits of 0.036" - 0.038" per the dilator graphic.A lab inventory guidewire with the same diameter as the guidewire packaged with this finished kit was passed through the dilator.The guidewire could not pass completely through, as it appeared to get stuck at the deformed area on the dilator.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit , states, "do not use if package is damaged." the report that a dilator was damaged/deformed was confirmed through complaint investigation.Visual analysis revealed that the dilator body contained deformations towards the proximal end with the appearance of a molding defect.The dilator did not meet all relevant dimensional requirements or functional requirements due to the deformity.Based on the customer report and the sample received, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 16 GA X 12" (30 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21847613
Report Number9680794-2025-00307
Device Sequence Number8101854
Product Code DQY
UDI-Device Identifier10801902121148
UDI-Public(01)10801902121148(11)240716(17)280831(10)14F24G0114(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-04400
Device Lot Number14F24G0114
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown